# SDR AALA20150828011

- Difficulty date: February 15, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 42,250 hours, 12,320 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED, EMER DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB NR 1 ENG HIGH STAGE ILLUMINATED ON ROTATION, FOLLOWED BY NR 1 ENG OVERHEAT LIGHT COMING ON THROUGH CLIMB.  FOUND HIGH STAGE VLV STUCK IN OPEN POSITION & HPSOV PITOT VLV FAULTED.  R & R HPSOV PITOT VLV.  ACCOMPLISHED HIGH POWER ENG RUN WITH NO FAULTS NOTED.  SYS CHECKED NORMAL.
